Abusaksaka, AB and Partington, JR orcid.org/0000-0002-6738-3216 (2017) Diffusive systems and weighted Hankel operators. Operators and Matrices, 11 (1). 11-09. pp. 125-132. ISSN 1846-3886
Abstract
We consider diffusive systems, regarded as input/output systems with a kernel given as the Fourier- Borel transform of a measure in the left half plane. Associated with these are a family of weighted Hankel integral operators, and we provide conditions for them to be bounded, Hilbert- Schmidt or nuclear, thereby generalizing results of Widom, Howland and others.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Keywords: | Hankel operator; nuclear operator; Carleson embedding; Laplace transform; diffusive system; heat equation; Fourier- Borel transform |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 02 Sep 2016 15:11 |
Last Modified: | 04 Oct 2017 13:49 |
Published Version: | https://doi.org/10.7153/oam-11-09 |
Status: | Published |
Publisher: | Element d.o.o |
Identification Number: | 10.7153/oam-11-09 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:104263 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online